# SDR DJFA2007145

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N839LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258657
- Aircraft time: 3,525 hours, 2,312 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Part serial: 036BR033BR
- Condition: Erratic
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW REPORTED BRAKES DO NOT APPLY WHEN BRAKE PEDALS ARE DEPRESSED IN A NORMAL FASHION BRAKE PEDALS MUST BE DEPRESSED MUCH FURTHER DOWN THAN NORMAL BEFORE BRAKING OCCURS WHEN BRAKES DO APPLY THEY GRAB OR SUDDENLY OVER APPLY DIRECTIONAL CONTROL DIFFICULT TO MAINTAIN DURING LANDING ROLL ONE THRU PATCHY ICE.  MAINTENANCE REPLACED THE NR 3 AND NR 4 BRAKES.
